# SDR UPS98826571

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 193-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E STUB WING OVER NR 3 PYLON ON TOP HAS MANY CRACKS DUE TO CORROSION FROM STA XFS 193.00 TO 250.089.  REPAIRED IAW SRM ADDN DC8-5720-4087-B.
